# SDR SIMA20140903001

- Difficulty date: September 3, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 35,176 hours, 31,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  ADJUSTED THE MAIN DOOR ROLLERS IAW AMM 52-10-01-820-806-A.  OPERATIONS CHECKED GOOD.  NO DEFECTS NOTED.
